# SDR GTIA2024031637996

- Difficulty date: March 15, 2024
- Submitted: March 16, 2024
- Operation: Air carrier
- Aircraft: N923NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9342
- Aircraft time: 14,001 hours, 5,795 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIR QUALITY EVENT ON APPROACHAT APROX 3000 FT. FLIGHT DECK CREW OBSERVED A FOUL/CHEMICAL ODOR CABIN CREW OBSERVED A FOUL/DIRTY SOCK ODOR AIR QUALITY FORM SUBMITTED-REF LP 3472711-2 FOR AQE TROUBLESHOTING . R/R RECIRCULATION FILTERS IAW AMM 21-21-41 OPE. CHECK GOOD A/C OK FOR CONTINUE SVC.
